Current Issue

Vol 9 No 2 (2019)

The Journal of International Students (JIS),  an academic, interdisciplinary, and peer-reviewed publication (Print ISSN 2162-3104 & Online ISSN 2166-3750), publishes scholarly peer reviewed articles on international students in tertiary education, secondary education, and other educational settings that make significant contributions to research, policy, and practice in the internationalization of higher education.

Published: 2019-05-15

Research Articles

Study Abroad Reflections

View All Issues

The Journal of International Students is a Gold Open Access publication thanks to the generous institutional sponsorship of Old Dominion University.